# SDR LR7A2017092801267

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 56,581 hours, 33,331 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Part number: 2024T30050
- Condition: Cracked
- Location: Bs 1012
- Component: Cargo Door, Lkheed, 5024
- Component part number: 37240313
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-13 CHECK,  FOUND THE CARGO DOOR BS 1012 BULKHEAD STIFFENER CRACKED AT LBL 20 - RBL20.   REPAIRED IAW SRM 51-60, AND 51-70.
